# SDR GTIA040213

- Difficulty date: March 8, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 4TL115
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD FLIGHT ATTENDANT EMERGENCY LIGHT SWITCH BROKEN.  REPLACED FORWARD LIGHT ATTENDANT EMERGENCY LIGHT SWITCH. (M)
